# SDR SWAA2024052983158

- Difficulty date: May 6, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS266 AT RT WING 2024-293935<[01] REPLACED ANGLE LOCATED TRAILING EDGE LOCATED ORSS266 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 8 REV -.;[02] REPLACED ANGLE LOCATED TRAILING EDGE LOCATED ORSS266 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930 SHEET 8 REV -.
